Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Anxiety attacks, treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Im taking prozac for anxiety, started taking them a month ago. I felf fine for the first week now i just feel, depressed, really sick and keep going all hot. is this normal, and will I ever feel better again?
User :   hi
Doctor :   Ok,
User :   has my question come up?
Doctor :   Yes, since when do you have anxiety attacks ?
User :   i have been having them for over a year on and off, but they got worse a month ago
Doctor :   Ok, What medicine where you on before ?
User :   citalipram ( not sure how you spell that. 20mg
Doctor :   Citalopram ?
User :   yes
Doctor :   Tab Prozac is an antidepressant
Doctor :   the problems you experiencing is mainly due to the tab
Doctor :   and it is normal
Doctor :   Sleep disturbance is the most commonly expected side effect
Doctor :   The problems you are rarely encountered with prozac and they are self limiting
User :   thank you, so they will start working soon then
Doctor :   no doubt
Doctor :   Yes sure they act well but take time to get primed to the body
User :   thank you for your time i feel much better now, just glad to know the physical symptoms i am experiencing are normal
Doctor :   but withdrawing of the med suddenly will cause
Doctor :   a lot of problems
Doctor :   kindly be considerate about the fact
Doctor :   Is there anything i can help you with ?
User :   i shall not stop taking them. no thank you for your time
Doctor :   Thanks for consulting , kindly provide your valuable feedback
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor